# SDR SWAA080880

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 62,718 hours, 56,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 6028253
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED STRONG EXHAUST TYPE SMELL DURING CLIMB AND DESCENT.  REMOVED AND REPLACED RT ACM PER MM.
